Thinning quite a bit.
8 Mar 2012
Hair loss is a known side effect, although it is not very common.
In most cases when hair loss is due to a medication then once the medication is stopped the hair loss stops.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have alot of hair to begin with but noticed the hair seems silkier better condition but lot less of especialy on top is this normal? will my hair ...
1 answer • 19 Aug 2009
Since starting femara my hair has become very dry, brittle and thinned. Is there something that I can use to thickened my hair or prevent it from ...
1 answer • 17 Feb 2010
I have had normal hair thinning with age, but the last month I lose much more than is normal for me. Very noticeable thinning but strangely enough ...
1 answer • 20 Aug 2010
My hair is falling out, how do I know if this is the medication or just my body leveling out. I've had hair loss in the past when hormone levels ...
1 answer • 18 Sep 2010
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011